Citramon - a drug
assets belonging to the group of non-steroidal anti-inflammatory drugs.
The structure tsitramon includes several active substances (drug combination). Therefore, its pharmacological effect is determined by the mutual influence of each active component:
• Aspirin - has anti-inflammatory and antipyretic effects, relieves pain caused by inflammation, to a certain extent it reduces blood clotting and improves blood circulation in the hearth of the inflammatory process;
• Caffeine - stimulates the central nervous system and its psychomotor centers, expanding the lumen of blood vessels, reduces sleepiness, fatigue, has a slight anesthetic effect, stimulates mental and physical activity;
• Paracetamol - a drug that has analgesic, antipyretic and anti-inflammatory properties of moderately severe.
Citramon: indications for use
According to the instructions indicated for the relief of Citramon moderately severe pain caused by different reasons:
Indications for tsitramon are also fevers and painful menstruation.
Tsitramon usually administered one tablet three times a day. In many cases, only one reception tsitramon for pain.
According to the instructions Citramon can lead to side effects of the various organs and systems:
• Nausea and vomiting, epigastric pain. With prolonged use may develop tsitramon erosive gastritis and abnormal liver function;
• Reduced blood clotting, increased bleeding time;
• Dizziness, increased headache;
• Impaired renal function.
Application Citramonum can also lead to the development of a wide variety of allergic reactions:
• Skin rash and itching;
• Stevens-Johnson syndrome (malignant exudative erythema);
• Lyell's syndrome (toxic epidermal necrolysis);
• Reye's syndrome (in children).
According to the instructions Citramon can also lead to vision loss and the appearance of tinnitus.
This drug should not be used in the following cases:
• Increased individual sensitivity;
• severe hypertension;
• Erosive gastritis and peptic ulcer;
• bleeding diathesis;
• Portal hypertension;
• Hepatic or renal failure;
• Severe coronary heart disease and cerebral arteriosclerosis.
and for use in pediatric patients. It can not be used in children younger than 15 years because of the risk of Reye's syndrome them. Citramon also contraindicated in preparation for surgical intervention, because increases bleeding.
Application tsitramon during pregnancy
Citramon contraindicated in the first and third trimester of pregnancy. Acetylsalicylic acid, its constituent teratogenic, which can lead to the development of congenital anomalies of the fetus. Admission tsitramon in the third trimester contributes to premature closure of the aortic flow and increases the risk of bleeding during childbirth. In the second trimester indications for tsitramon should be carefully evaluated by your doctor. The drug can be used only in those cases where the intended benefits of the treatment substantially outweighs the potential risk of exposure on fetal development.
Interaction with other drugs
Citramon able to enhance the effect of hypoglycemic and steroids, anticoagulants. With his co-administered with methotrexate or other non-steroidal anti-inflammatory drugs dramatically increases the risk of side effects. According to the instructions Citramon unacceptable given simultaneously with antiepileptic drugs, rifampicin and barbiturates, as in this case, the formation of large quantities of hepatotoxic metabolites.
The composition and the form of tsitramon
Citramon comes in the form of tablets in a package of 6 and 10 pieces. The composition Citramonum includes: Caffeine (30 mg), paracetamol (180 mg) and acetylsalicylic acid (240 mg).
The drug should be stored in a dry place, away from children at room temperature.